# SDR CKSA98104

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND SKIN TORN AT FS 345 LONG 30RT.  REMOVED DAMAGE, FABRICATED REPAIR FILLER AND DOUBLERS.  LOCATED PICKUP EXISTING ATTACHMENTS.  TRIM AND COUNTERSINK REPAIR DOUBLERS AND INSTALLED  DOUBLERS IAW COTNEY DWG NBR D99-R02.  NON-ROUTINE NR 04432 TASK NR N0005.
